MAUDE Adverse Event Report: SYNTHES GMBH WIRE GUIDE / MULTIHOLE / LG NL 8-11; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH WIRE GUIDE / MULTIHOLE / LG NL 8-11; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 03.043.005
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.E3: reporter is a j&j sales representative.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on unknown event date that reporter was unable to sterilize/assemble.Chipping and cracking.Unable to use.It was unknown if there was any surgical delay and patient consequences.This report is for one (1)wire guide / multihole / lg nl 8-11 this is report 5 of 6 for complaint (b)(4).

Brand Name
WIRE GUIDE / MULTIHOLE / LG NL 8-11
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18800809
Report Number8030965-2024-02998
Device Sequence Number7131187
Product Code FZX
UDI-Device Identifier10886982297150
UDI-Public(01)10886982297150
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.043.005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2024
Initial Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONICAL XTRCTION SCR FOR TI FEM & TIB NL.; CONNECTING SCREW/ CANNULATED LONG.; INSERTION HANDLE/ RADIOLUCENT LONG.; PRODUCT CONICAL XTRCTION SCR FOR TI FEM & TIB NL.; SD SCREWDRIVER/T25 SELF RETAINING/319.; WIRE GUIDE / MULTIHOLE / LG NL 8-13.
Patient SexUnknown